Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 35 found articles
 
 
  Abundance theorem for surfaces over imperfect fields
 
 
Title: Abundance theorem for surfaces over imperfect fields
Author: Tanaka, Hiromu
Appeared in: Mathematische Zeitschrift
Paging: Volume 295 () nr. 1-2 pages 595-622
Year: 2019-06-24
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 35 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands